Benylin has been a popular and trusted brand since the 1970’s and is the number 1 selling cough brand today. Their products ensure that your symptoms are manageable and controlled whether you’re suffering from a nasty mucus cough, an irritating tickly cough or general cold and flu symptoms. Children and adults can both rely on Benylin for their cold and flu symptoms in order to get them back on their feet in no time.
Their cough medicines contain different active ingredients to suit the specific type of cough that you are suffering from. Some of their dry cough medicines contain dextromethorphan that works as a suppressant to defeat the coughing mechanism that causes a dry cough. Their tickly cough medicine on the other hand contains glycerol that provides a soothing effect on the throat to reduce the irritation that causes coughing.
A popular active ingredient in their chesty cough medicines is guaifenesin that works as an expectorant drug to loosen and thin mucus on the chest so that your coughs can become more productive. Not only can it relieve your cough, but it will lighten the weight on your chest caused by mucus. It is also combined with pseudoephedrine that causes the blood vessels in the nasal and sinus passages to contact and narrow in order to reduce nasal congestion.
Cold & Flu tablets:
Benylin cold and flu remedies like Cold and Flu Max Strength and Day and Night Tablets contain active ingredients like paracetamol that is known for its abilities to reduce temperatures and relive aches and pains. Paracetamol is usually teamed with caffeine, which helps the body to quickly absorb paracetamol and also reduces feelings of fatigue and drowsiness.
Their tablets also contain phenylephrine, which is a decongestant that reduces swelling in the nasal passages in order to relieve congestion and help you breathe easier. Diphenhydramine and pseudoephedrine are also sometimes used to ease a runny nose, reduce congestion and decrease the production of excess mucus.